# SDR DXTA200500654

- Difficulty date: March 31, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin/Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF ROLL RANCID BURNING OIL SMELL WAS EMITTING FROM GASPERS & VENTS.
